Journal of Applied Probability
- J. Appl. Probab.
- Volume 50, Number 3 (2013), 686-702.
A risk model with delayed claims
In this paper we introduce a simple risk model with delayed claims, an extension of the classical Poisson model. The claims are assumed to arrive according to a Poisson process and claims follow a light-tailed distribution, and each loss payment of the claims will be settled with a random period of delay. We obtain asymptotic expressions for the ruin probability by exploiting a connection to Poisson models that are not time homogeneous. A finer asymptotic formula is obtained for the special case of exponentially delayed claims and an exact formula is obtained when the claims are also exponentially distributed.
J. Appl. Probab., Volume 50, Number 3 (2013), 686-702.
First available in Project Euclid: 5 September 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dassios, Angelos; Zhao, Hongbiao. A risk model with delayed claims. J. Appl. Probab. 50 (2013), no. 3, 686--702. doi:10.1239/jap/1378401230. https://projecteuclid.org/euclid.jap/1378401230